- Targets source of pain. See details below, always read the label Suitable for: Adults & children aged 16 years & over Active ingredients: Aspirin, Paracetamol, Caffeine.
Anadin Extra 12 Caplets
£2.85 - For the relief of backache, rheumatic & muscular pain, sprains and strains. Anti-inflammatory. See details below, always read the label Suitable for: Adults & children aged 14 years & over Active ingredients: Ibuprofen
Care Ibuprofen 5% Gel 50g
£5.39 - For Headaches & Migraines. Triple Action. See details below, always read the label Suitable for: Adults & children over 16 years Active ingredients: Aspirin 300mg, Paracetamol 200mg, & Caffeine 45mg
Anadin Extra Soluble Tab (12)
£4.49 - Relief from joint pain and inflammation. See details below, always read the label. Suitable for: Adults, the elderly and children 12 years and older Active ingredient: Ibuprofen
Flarin Joint & Muscular Pain 12
£5.71 - Effective headache relief. For direct application to the forehead. Non-greasy & colourless. See details below, always read the label Suitable for: Adults, the elderly and children Active Ingredients: Levomenthol
4 Head Treatment Stick 3.6g
£6.08 - Effective relief from muscular & rheumatic aches & pains.. See details below, always read the label. Suitable for: Adults, the elderly and children 5 years and over. Active ingredients: Methyl salicylate and menthol
Deep Heat Standard 35g
£2.99 - Out Of StockExtra effective pain relief. Fast absorption. See details below, always read the label Suitable for: Adults and children over 12 years. Active ingredients: Paracetamol
Panadol Advance Tablet 500mg (30)
£3.50 Direct pain relief. Relieves pain, inflammation and fever. Easy to swallow. See details below, always read the label.
Suitable for:Adults and children of 12 years and over.Active ingredients:IbuprofenNurofen 200mg Tablets 48
£7.49- Out Of Stock
Direct pain relief. Relieves pain, inflammation and fever. Easy to swallow. See details below, always read the label
Suitable for:Adults and children of 12 years and overActive ingredients:IbuprofenNurofen Ibuprofen 200mg 24 Tablets
£3.99